# SDR QXEA200400574

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 15,616 hours, 22,406 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2056 - WHILE DEPARTING RDM THROUGH ABOUT -8 C, SELECTED ANTI-ICE A COUPLE OF MINUTES GOT A LEFT ELEVATOR HORN HEAT LIGHT.  RAN CHECKLIST THEN ELECTED TO TURN OFF ELEVATOR HORN HEAT MINUTES LATER.  TURNED IT BACK ON TO SEE IF IT WAS COOLED AND FUNCTIONAL.  THIS TIME RIGHT ELEVATOR HORN HEAT CAUTION ILLUMINATED.  CYCLING PRODUCED NO CHANGE AND A RIGHT ELEVEATOR HORN HEAT EVERY TIME.  MAINTENANCE REPLACED WIRE HARNESS (SYDS-30-001-2) FOR RIGHT ELEVATOR HORN IAW STANDARD PRACTICES.  PERFORMED ELEVATOR HORN SYSTEM TEST IAW AMM 30-16-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
